# SDR HNAA0000056

- Difficulty date: July 26, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 30,819 hours, 34,898 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS AN HOT ELECTRICAL SMELL IN THE FLIGHT ATTENDANT EMERGENCY EQUIPMENT CLOSET.  FOUND WIRES OVERHEATED IN GALLEY LIQUID WARMER ELECTRICAL SOCKET.  REPAIRED WIRES.
